# SDR 07FDEA03715

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM, STA 1130, LBL 18, WL 208, CORROSION AROUND 1 EA FASTENER HOLE REMOVED CORROSION, REF SRM 51-10-6, ORIGINAL MATERIAL  .160"  AFTER BLENDING, MATERIAL REMAINING .147" AND IS WITHIN LIMITS PER EA NR 7-5310-113090, SHOT PEENED AREA REF SOP 20-10-3.  TREAT AND PRIMED REF SRM 51-10-2.  LEVEL 1 CORROSION.
